# SDR R61A201306110530

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 15,834 hours, 12,430 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 5914868
- Part serial: F0551
- Condition: Broken
- Location: Flaps
- Part time: 14,299 hours, 8,342 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  CREW REPORTED THAT THE FLAPS WERE STUCK BETWEEN 3 AND 5.  DECLARED AN EMERGENCY.   ACFT LANDED WITHOUT INCIDENT.   FOUND THE SLAT/FLAP CONTROL HANDLE BROKEN AND BINDING AT POSITION 4.  REPLACED HANDLE IAW AMM AND OPS CHECKED GOOD.
